# SDR CA970620003

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB3TN5
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 210738
- Condition: Low Output
- Location: Lt Eng Prop
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) DURING APPROACH, THE CREW COULD NOT REDUCE THE POWER AT FLIGHT IDLE ON THE L/H ENGINE BELOW ABOUT 40 PERCENT TORQUE. DUE TO THE SHORT RUNWAY, ENGINE WAS SHUT DOWN AND LANDING MADE. THE FUEL CONTROL WAS REMOVED AND REPLACED. ENGINES WERE GROUND RUN AND FOUND ACCEPTABLE FOR RETURN FLIGHT SUBJECT TO TEST FLIGHT. ON TEST FLIGHT, PROBLEM REOCCURRED AT ABOUT 30 PERCENT TORQUE MIN. F.I. WF, AND WAS MANAGEABLE DURING LANDING. THE PROPELLER GOVERNOR WAS REPLACED AND THE SUBSEQUENT TEST FLIGHT WAS NORMAL. PROP GOVERNOR SENT FOR TEST AND OVERHAUL.
